Alert archive / Texas / Severe Thunderstorm Warnings in 2021
Severe Thunderstorm Warning 242, NWS Amarillo, TX
NWS Amarillo, TX issued this severe thunderstorm warning at Aug 7, 2021, 8:00 PM CDT for 4 counties in Texas; Beaver County, Texas County, Oklahoma. It was in force for 60 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 7, 2021, 8:00 PM CDT (01:00 UTC)
- Expired
- Aug 7, 2021, 9:00 PM CDT
- In force
- 60 min
- Issued by
- NWS Amarillo, TX
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Beaver County, OK, Texas County, OK, Hansford County, TX, Lipscomb County, TX, Ochiltree County, TX, Sherman County, TX
The radar
The Dodge City radar (KDDC), 147 km from the middle of the area, began a volume at 00:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 7, 4:01 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Dodge City, (KDDC), launched 00:00Z, 1.0 hours before the alert went out and 151 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1651 J/kg
- Mixed-layer CIN
- -95 J/kg
- Mixed-layer LCL
- 2554 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 153 m²/s²
- 0-3 km storm-relative helicity
- 245 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 4.2
The text
As transmitted.
275
WUUS54 KAMA 080100
SVRAMA
OKC007-139-TXC195-295-357-421-080200-
/O.NEW.KAMA.SV.W.0242.210808T0100Z-210808T0200Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Amarillo TX
800 PM CDT Sat Aug 7 2021
The National Weather Service in Amarillo has issued a
* Severe Thunderstorm Warning for...
Beaver County in the Panhandle of Oklahoma...
Southeastern Texas County in the Panhandle of Oklahoma...
Northern Lipscomb County in the Panhandle of Texas...
Northern Hansford County in the Panhandle of Texas...
Northeastern Sherman County in the Panhandle of Texas...
Northern Ochiltree County in the Panhandle of Texas...
* Until 900 PM CDT.
* At 800 PM CDT, severe thunderstorms were located along a line
extending from 5 miles west of Forgan to near Balko to 11 miles
northwest of Gruver, moving southeast at 40 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Minor damage to roofs, siding, and trees is possible.
Hail damage to vehicles is expected.
* Locations impacted include...
Perryton, Beaver, Booker, Gruver, Forgan, Follett, Darrouzett,
Hardesty, Gate, Knowles, Elmwood, Farnsworth, Boyd, Waka, Floris,
Bryans Corner, Mocane, Slapout, Balko and Texhoma.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3629 10000 3625 10168 3649 10185 3672 10079
3700 10065 3700 10000
TIME...MOT...LOC 0100Z 305DEG 33KT 3692 10063 3660 10071 3636 10157
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
LFM2 follow-up statements
462
WWUS54 KAMA 080126
SVSAMA
Severe Weather Statement
National Weather Service Amarillo TX
826 PM CDT Sat Aug 7 2021
TXC421-080135-
/O.CAN.KAMA.SV.W.0242.000000T0000Z-210808T0200Z/
Sherman TX-
826 PM CDT Sat Aug 7 2021
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN SHERMAN COUNTY IS
CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 900 PM CDT for
the Panhandle of Oklahoma...and the Panhandle of Texas.
LAT...LON 3625 10162 3650 10163 3672 10079 3685 10072
3687 10000 3629 10000
TIME...MOT...LOC 0125Z 304DEG 33KT 3677 10020 3648 10049 3631 10152
$$
OKC007-139-TXC195-295-357-080200-
/O.CON.KAMA.SV.W.0242.000000T0000Z-210808T0200Z/
Beaver OK-Texas OK-Lipscomb TX-Hansford TX-Ochiltree TX-
826 PM CDT Sat Aug 7 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM CDT
FOR BEAVER...SOUTHEASTERN TEXAS...NORTHERN LIPSCOMB...NORTHERN
HANSFORD AND NORTHERN OCHILTREE COUNTIES...
At 825 PM CDT, severe thunderstorms were located along a line
extending from 7 miles south of Knowles to 3 miles northeast of
Booker to 7 miles northwest of Gruver, moving southeast at 40 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Minor damage to roofs, siding, and trees is possible.
Locations impacted include...
Perryton, Beaver, Booker, Gruver, Follett, Darrouzett, Hardesty,
Gate, Elmwood, Farnsworth, Boyd, Waka, Bryans Corner, Slapout and
Balko.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3625 10162 3650 10163 3672 10079 3685 10072
3687 10000 3629 10000
TIME...MOT...LOC 0125Z 304DEG 33KT 3677 10020 3648 10049 3631 10152
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
LFM388
WWUS54 KAMA 080155
SVSAMA
Severe Weather Statement
National Weather Service Amarillo TX
855 PM CDT Sat Aug 7 2021
OKC007-139-TXC195-295-357-080205-
/O.EXP.KAMA.SV.W.0242.000000T0000Z-210808T0200Z/
Beaver OK-Texas OK-Lipscomb TX-Hansford TX-Ochiltree TX-
855 PM CDT Sat Aug 7 2021
...THE SEVERE THUNDERSTORM WARNING FOR BEAVER...SOUTHEASTERN TEXAS...
NORTHERN LIPSCOMB...NORTHERN HANSFORD AND NORTHERN OCHILTREE COUNTIES
WILL EXPIRE AT 900 PM CDT...
The storms which prompted the warning have weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore, the warning will be allowed to expire. However gusty
winds are still possible with these thunderstorms.
A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
the Panhandle of Oklahoma...and the Panhandle of Texas.
LAT...LON 3625 10162 3650 10163 3672 10079 3685 10072
3687 10000 3629 10000
TIME...MOT...LOC 0155Z 305DEG 33KT 3662 9994 3634 10023 3617 10126
$$
LFMWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Amarillo, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 7, 6:20 PM CDT, 1 hour 40 minutes earlier.
Area forecast discussion, Aug 7, 6:20 PM CDT, 1 hour 40 minutes before
Area Forecast Discussion National Weather Service Amarillo TX 620 PM CDT Sat Aug 7 2021 .AVIATION... 00Z TAF Cycle Showers and thunderstorms are expected to impact the Dalhart, Guymon and Amarillo TAF sites between 00Z and 04Z Sunday. VFR conditions will prevail at all three TAF sites through the TAF forecast period. Winds will mainly be from the south and southwest 5 to 15 knots except east and southeast at Dalhart and Guymon. Winds will be stronger and more erratic in and near thunderstorms between 00Z and 04Z Sunday. Low level wind shear will be possible at the Amarillo TAF site between 08Z and 12Z Sunday. Schneider && .PREV DISCUSSION... /Issued 204 PM CDT Sat Aug 7 2021/ SHORT TERM...This afternoon through Tomorrow... Closely watching surface obs and satellite trends this afternoon as strong to severe thunderstorms are possible this afternoon into the early evening hours for a good portion of the Panhandles. Latest obs as we go into the early afternoon hours shows widespread Td values ranging from the mid 50s in the west to lower and mid 60s in the east. Although not an abundant amount of moisture, especially aloft in the vertical profiles, there should be suffice moisture for showers and thunderstorms to develop. Also watching a cold front now entering the far western Oklahoma Panhandle where surface convergence ahead of the front is noted in the northwestern Panhandles with some light showers that did develop along the boundary back in the late morning hours. Further aloft and back to the west, a H500 perturbation continues to move SE into northern NM where Cu's are starting to develop across parts of the Sangre de Cristos range. Going further into the afternoon hours, latest hi-res guidance in-conjunction with obs trends indicate storms will likely develop across the northwest Panhandles as the main H500 perturbation will assist to advect a good, but rather narrow corridor of theta-e values north into the north central Panhandles. In- conjunction with a 1.5 PVU wall displacing to the SE just ahead of the main perturbation, this will help to amplify the main trough as it move towards the Panhandles. As a result, an increase of effective shear to values around 30-35 kts across the northwest and north central Panhandles should take place. This will help to develop more organized convection just ahead of the main cold front. In particular, between 21Z and 00Z Sunday will be the time window where the highest chances of SB convection is possible. Mean CAPE values of 1000-1500 J/kg between latest data shows suffice instability for thunderstorms to develop. Although better ingredients for thunderstorms will mainly confined north of the Panhandles, the previously indicated time window will be most ideal for multi-cell and even a chance of some transient supercells to initially develop from an area from Adrian NE towards Eva and moves east throughout the afternoon and early evening hours. Strong to severe storms will be possible. Damaging wind gusts will be the main hazard as DCAPE values approach 2000 J/kg in some locations ahead of the front. Some large hail is also possible, especially if rotating updrafts in transient supercells can get established early on. LCL heights on average will be over 2000 m across all of the Panhandles where deep inverted-V profiles also support damaging wind gusts. Continuing past 02-03Z, further east into the eastern Panhandles, latest log-p profiles shows a prominent cap in place. Thunderstorms will be possible across the eastern Panhandles later this evening. However, unless generated from a progressive outflow boundary and/or cold pool, storms later this evening should remain elevated and remain below severe limits, but will watch trends closely. Storms should diminish and/or exit the Panhandles by 06Z Sunday. Another hot day in store for the Panhandles tomorrow with dry conditions returning. High temperatures will range from the lower 90s to near 100 degrees. Meccariello LONG TERM...Sunday night through Friday An upper ridge will build in over the Panhandles Sunday night through Tuesday. Shortwave trough expected to push across the Panhandles late Tuesday and Tuesday night. Scattered convection possible across the forecast area late Tuesday afternoon through Tuesday night which may linger into Wednesday morning. Perturbations associated with upper trough Wednesday afternoon into Wednesday night will allow for another round of scattered convection across much of the Panhandles. Continued shortwave troughing across the central Plains states into the Panhandles late next week will allow for additional rounds of convection late Thursday into Thursday night and again Friday afternoon into Friday night. Lee surface trough across eastern Colorado and eastern New Mexico Sunday night into Monday will allow for much warmer or hot conditions with downsloping southwesterly winds early this week. Surface low over eastern Colorado Monday night will track southward and approach the Panhandles as a cold front pushes south and east across Kansas and Colorado by Tuesday. Cold front forecast to push into the northern Panhandles Tuesday morning and then become stationary or quasi-stationary across the northwest half of the forecast area by Tuesday evening. Another frontal boundary pushes south and east and approaches the Panhandles late next week. After above normal temps Monday, near normal conditions are expected by late next week. Schneider && .AMA Watches/Warnings/Advisories... TX...None. OK...None. && 11/7
Hazardous weather outlook, Aug 7, 4:07 PM CDT, 3 hours 53 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Amarillo TX 407 PM CDT Sat Aug 7 2021 OKZ001>003-TXZ001>020-317-081100- Cimarron-Texas-Beaver-Dallam-Sherman-Hansford-Ochiltree-Lipscomb- Hartley-Moore-Hutchinson-Roberts-Hemphill-Oldham-Potter-Carson- Gray-Wheeler-Deaf Smith-Randall-Armstrong-Donley-Collingsworth- Palo Duro Canyon- 407 PM CDT Sat Aug 7 2021 This Hazardous Weather Outlook is for the Texas and Oklahoma Panhandles. .DAY ONE...Tonight. Thunderstorms are possible this afternoon and tonight across most of the Oklahoma and Texas Panhandles. A few storms may become strong to severe, with large hail to around the size of quarters and damaging winds of 60 to 70 mph the primary hazards. A Severe Thunderstorm Watch is in effect until 9 PM for the Oklahoma Panhandle and most of the northern Texas Panhandle. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Thunderstorms will be possible Tuesday evening through Friday across most of the Oklahoma and Texas Panhandles. Any storms that develop are expected to remain below severe levels at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation expected through this evening. Schneider
In the hours before
Special weather statement, Aug 7, 6:41 PM CDT, 1 hour 19 minutes before
Special Weather Statement
National Weather Service Amarillo TX
641 PM CDT Sat Aug 7 2021
TXZ017-080015-
Randall TX-
641 PM CDT Sat Aug 7 2021
...A strong thunderstorm will impact portions of northwestern Randall
County through 715 PM CDT...
At 641 PM CDT, Doppler radar was tracking a strong thunderstorm 7
miles south of Bushland, or 10 miles northwest of Canyon, moving east
at 25 mph.
HAZARD...Wind gusts of 50 to 55 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Amarillo, Canyon, Umbarger and Mescalero Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3518 10216 3518 10184 3492 10184 3491 10216
TIME...MOT...LOC 2341Z 270DEG 20KT 3508 10206
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH
LFMSpecial weather statement, Aug 7, 6:45 PM CDT, 1 hour 15 minutes before
Special Weather Statement
National Weather Service Amarillo TX
645 PM CDT Sat Aug 7 2021
OKZ002-080015-
Texas OK-
645 PM CDT Sat Aug 7 2021
...A strong thunderstorm will impact portions of southwestern Texas
County through 715 PM CDT...
At 645 PM CDT, Doppler radar was tracking a strong thunderstorm 7
miles northwest of Goodwell, or 13 miles west of Guymon, moving east
at 30 mph.
HAZARD...Wind gusts of 50 to 55 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Guymon, Goodwell and Optima.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 900 PM CDT for
the Panhandle of Oklahoma.
&&
LAT...LON 3652 10198 3677 10198 3679 10130 3652 10126
TIME...MOT...LOC 2345Z 263DEG 25KT 3668 10173
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...55 MPH
LFMSpecial weather statement, Aug 7, 6:47 PM CDT, 1 hour 13 minutes before
Special Weather Statement
National Weather Service Amarillo TX
647 PM CDT Sat Aug 7 2021
TXZ001-002-006-007-080015-
Hartley TX-Sherman TX-Dallam TX-Moore TX-
647 PM CDT Sat Aug 7 2021
...A strong thunderstorm will impact portions of southwestern
Sherman, southeastern Dallam, northwestern Moore and northeastern
Hartley Counties through 715 PM CDT...
At 646 PM CDT, Doppler radar was tracking a strong thunderstorm 7
miles east of Dalhart, moving east at 30 mph.
HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Dalhart.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 900 PM CDT for
the Panhandle of Texas.
&&
LAT...LON 3592 10249 3612 10250 3620 10203 3593 10199
TIME...MOT...LOC 2346Z 263DEG 25KT 3604 10239
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH
LFMSpecial weather statement, Aug 7, 7:14 PM CDT, 46 minutes before
Special Weather Statement
National Weather Service Amarillo TX
714 PM CDT Sat Aug 7 2021
OKZ002-080045-
Texas OK-
714 PM CDT Sat Aug 7 2021
...A strong thunderstorm will impact portions of Texas County through
745 PM CDT...
At 714 PM CDT, Doppler radar was tracking a strong thunderstorm over
Optima, or 7 miles east of Guymon, moving east at 20 mph.
HAZARD...Wind gusts of 50 to 55 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Guymon, Hooker, Goodwell, Texhoma, Tyrone, Optima, Hardesty, Hough,
Baker and Adams.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 900 PM CDT for
the Panhandle of Oklahoma...and the Panhandle of Texas.
&&
LAT...LON 3650 10095 3650 10192 3651 10192 3667 10195
3700 10142 3700 10094
TIME...MOT...LOC 0014Z 266DEG 16KT 3672 10136
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...55 MPH
LFMLocal storm report, Aug 7, 7:43 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
743 PM CDT SAT AUG 7 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0727 PM TSTM WND GST 6 E AMARILLO 35.22N 101.72W
08/07/2021 M58 MPH POTTER TX ASOS
ASOS STATION KAMA AMARILLO (ASOS).
&&
TLHSpecial weather statement, Aug 7, 7:46 PM CDT, 14 minutes before
Special Weather Statement
National Weather Service Amarillo TX
746 PM CDT Sat Aug 7 2021
OKZ002-003-TXZ002>005-080115-
Texas OK-Beaver OK-Sherman TX-Ochiltree TX-Hansford TX-Lipscomb TX-
746 PM CDT Sat Aug 7 2021
...Strong thunderstorms will impact portions of Beaver, southeastern
Texas, northwestern Lipscomb, northern Hansford, northern Sherman and
northern Ochiltree Counties through 815 PM CDT...
At 745 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 8 miles northwest of Forgan to 3 miles
southwest of Boyd to 16 miles north of Sunray. Movement was east at
45 mph.
HAZARD...Wind gusts of 50 to 55 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Perryton, Beaver, Booker, Forgan, Hardesty, Knowles, Elmwood, Adams,
Farnsworth, Boyd, Waka, Floris, Bryans Corner, Baker, Mocane, Turpin
and Balko.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 900 PM CDT for
the Panhandle of Oklahoma...and the Panhandle of Texas.
&&
LAT...LON 3671 10028 3629 10056 3625 10213 3657 10159
3663 10136 3698 10098 3700 10085 3700 10006
TIME...MOT...LOC 0045Z 265DEG 39KT 3698 10065 3667 10087 3625 10175
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...55 MPH
LFMThe office that day
Everything else NWS Amarillo, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 7, 7:04 PM CDT | Severe Thunderstorm Warning | AMA | Potter, Randall | 56 min |
| Aug 7, 7:16 PM CDT | Severe Thunderstorm Warning | AMA | Dallam, Hartley, Moore, Sherman | 44 min |
| Aug 7, 7:31 PM CDT | Severe Thunderstorm Warning | AMA | Armstrong, Carson | 33 min |
| Aug 7, 7:46 PM CDT | Special Weather Statement | AMA | Hansford, Sherman | 29 min |
| Aug 7, 8:02 PM CDT | Special Weather Statement | AMA | Moore | 28 min |
| Aug 7, 8:57 PM CDT | Special Weather Statement | AMA | Ochiltree | 63 min |
| Aug 7, 9:50 PM CDT | Special Weather Statement | AMA | Hutchinson | 55 min |
| Aug 7, 9:53 PM CDT | Severe Thunderstorm Warning | AMA | Hartley | 26 min |
| Aug 7, 10:09 PM CDT | Special Weather Statement | AMA | Lipscomb | 36 min |
| Aug 7, 10:22 PM CDT | Special Weather Statement | AMA | Moore | 38 min |
| Aug 7, 10:42 PM CDT | Special Weather Statement | AMA | Gray | 63 min |
| Aug 7, 10:46 PM CDT | Severe Thunderstorm Warning | AMA | Carson, Gray, Hutchinson, Roberts | 59 min |
| Aug 7, 11:24 PM CDT | Special Weather Statement | AMA | Hansford, Hutchinson | 36 min |
| Aug 7, 11:42 PM CDT | Special Weather Statement | AMA | Gray | 33 min |
| Aug 8, 12:06 AM CDT | Special Weather Statement | AMA | Carson, Roberts | 24 min |
| Aug 8, 12:29 AM CDT | Special Weather Statement | AMA | Hemphill | 46 min |
| Aug 8, 12:51 AM CDT | Special Weather Statement | AMA | Gray | 24 min |
| Aug 7, 7:14 PM CDT | Special Weather Statement | AMA | Texas | 31 min |
| Aug 7, 8:35 PM CDT | Special Weather Statement | AMA | Beaver | 25 min |
| Aug 7, 9:38 PM CDT | Areal Flood Advisory | AMA | Texas | 3 hr |
| Aug 7, 9:58 PM CDT | Special Weather Statement | AMA | Texas | 32 min |
| Aug 7, 11:18 PM CDT | Special Weather Statement | AMA | Beaver | 27 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2021Severe Thunderstorm Warnings in Oklahoma, 2021Every severe thunderstorm warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.